Jump to content
CrazyBoards.org

Recommended Posts

I'd talk to your pdoc ... Maybe you can still take the wellbutrin, just at a smaller dose.  When I went off of wellbutrin, I felt the same way ... wanting to sleep all day.  So pdoc put me back on it, but at a smaller dose, and I was fine.  I think there is kind of a fine line between where it works without sending you into mania, and feeling stable on it.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...